# SDR EE4Y2025091723166

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N688DR
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 0688
- Aircraft time: 26,126 hours, 22,783 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Corrupted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST, PASSENGER CABIN SEATS DIAPHRAGMS 41191032-35, 41191032-36, 41191032-37, 41191032-38 WERE FOUND WITH CRACKS AND MUST BE REPAIRED.THE CONDITION REPORTED WAS REPAIRED IAW ETD2025-190-924987 REV. B, AND COOPESA COO-EO-2025-23053,
